MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1032B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-70 serial number: (b)(6) batch/lot number: 18141230 model/catalog description: linear st lead kit 70 cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-70 serial number:(b)(6) batch/lot number: 18141230 model/catalog description: linear st lead kit 70 cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316 batch/lot number: 18221027 model/catalog description: clik anchor unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that a patient implanted with a spinal cord stimulation (scs) system passed away.The cause of death is unknown.No further information has been obtained.

Brand Name
Precision Spectra
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50570886
Report Number3006630150-2026-06368
Device Sequence Number13350154
Product Code LGW
UDI-Device Identifier08714729861539
UDI-Public(01)08714729861539(17)170726(10)133085
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/26/2017
Device Model NumberSC-1032B
Device Catalogue NumberSC-1032B
Device Lot Number133085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale